# SDR YENA2018101010642

- Difficulty date: September 11, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 42,273 hours, 15,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SEATTRACK +Y1292 LOCATED AT FR 66 AT AFT GALLEY AREA; REPLACED SEAT TRACK IAW SRM 51-72-11. WORK ACCOMPLISHED ON NR 2018-261210.
